# SDR DHL2007781004

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BS 495, STR 28R HAS EXFOLIATING CORROSION.  CUT OUT DAMAGED SECTION OF STR FROM BS 483 TO 515, FABRICATED REPAIR SPLICE FROM BAC1498-132, PO NR 6452106, APPROX LENGTH 12", AND FILLER FROM BAC1498-138, PO NR 7114324, APPROX LENGTH 34", PER B727 SRM 53-10-3 FIG 1 AND 53-10-2 FIG 3.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-10-3 FIG 1.
